×

Fuzzy normed space of operators and its completeness. (English) Zbl 1032.46096

Summary: A new definition of the fuzzy norm of a linear operator from one fuzzy normed linear space into another is introduced and the boundedness of such an operator is described. Furthermore, the space of all bounded linear operators endowed with this fuzzy norm is studied; consequently, its topological structure as well as completeness is given, and that it can itself be made into a fuzzy normed linear space is also shown.

MSC:

46S40 Fuzzy functional analysis
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Felbin, C., Finite dimensional fuzzy normed linear space, Fuzzy Sets and Systems, 48, 239-248 (1992) · Zbl 0770.46038
[2] Kaleva, O.; Seikkala, S., On fuzzy metric space, Fuzzy Sets and Systems, 12, 215-229 (1984) · Zbl 0558.54003
[3] Kelley, J. L.; Namioka, I., Linear Topological Spaces (1976), Springer: Springer New York, Heidelberg, Berlin · Zbl 0318.46001
[4] Schechter, M., Principles of Functional Analysis (1971), Academic Press: Academic Press New York, London · Zbl 0211.14501
[5] Wu, C. X.; Wu, C., The supremum and infimum of the set of fuzzy numbers and its application, J. Math. Anal. Appl., 210, 499-511 (1997) · Zbl 0883.04008
[6] Xiao, J.; Zhu, X., On linearly topological structure and property of fuzzy normed linear space, Fuzzy Sets and Systems, 125, 153-161 (2002) · Zbl 1018.46039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.